The discontinuous Galerkin method for semilinear parabolic problems
M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 35-54.
@article{M2AN_1993__27_1_35_0,
     author = {Estep, D. and Larsson, S.},
     title = {The discontinuous {Galerkin} method for semilinear parabolic problems},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {35--54},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {27},
     number = {1},
     year = {1993},
     zbl = {0768.65065},
     mrnumber = {1204627},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_1_35_0/}
}
TY  - JOUR
AU  - Estep, D.
AU  - Larsson, S.
TI  - The discontinuous Galerkin method for semilinear parabolic problems
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1993
DA  - 1993///
SP  - 35
EP  - 54
VL  - 27
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1993__27_1_35_0/
UR  - https://zbmath.org/?q=an%3A0768.65065
UR  - https://www.ams.org/mathscinet-getitem?mr=1204627
LA  - en
ID  - M2AN_1993__27_1_35_0
ER  - 
%0 Journal Article
%A Estep, D.
%A Larsson, S.
%T The discontinuous Galerkin method for semilinear parabolic problems
%J M2AN - Modélisation mathématique et analyse numérique
%D 1993
%P 35-54
%V 27
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1993__27_1_35_0
Estep, D.; Larsson, S. The discontinuous Galerkin method for semilinear parabolic problems. M2AN - Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 35-54. http://www.numdam.org/item/M2AN_1993__27_1_35_0/

[1] T. Dupont, Mesh modification for evolution equations, Math. Comp. 39 (1982), 85-107. | MR | Zbl

[2] K. Eriksson and C. Johnson, Adaptive finite element methods for parabolic problems I : a linear model problem, SIAM J. Numer. Anal. 28 (1991), 43-77. | MR | Zbl

[3] K. Eriksson, C. Johnson and V. Thomée, Time discretization of parabolic problems by the discontinuous Galerkin method, M2AN 19 (1985), 611-643. | Numdam | MR | Zbl

[4] Y.-Y. Nie and V. Thomée, A lumped mass finite-element method with quadrature for a non-linear parabolic problem, IMA J. Numer. Anal. 5, 371-396. | MR | Zbl

[5] V. Thomée, Galerkin Finite Element Methods for Parabolic Problems, Lecture Notes in Mathematics, vol. 1054, Springer-Verlag, 1984. | MR | Zbl